# SDR DJFA2008089

- Difficulty date: December 30, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N898TA
- Make and model: Beech 400A
- Aircraft serial: RK295
- Aircraft time: 6,473 hours, 5,554 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 45AS31001023
- Part serial: 06230H9399
- Condition: Cracked
- Location: Zone 200
- Part time: 1,423 hours, 1,301 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH PILOTS WINDSCREEN GLASS OUTER PLY CRACKED IN MULTIPLE LOCATIONS.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY.  45 MINUTES AFTER LANDING, THE COPILOTS WINDSHIELD ALSO CRACKED.  OPEN
